# SDR CALA2025050604500

- Difficulty date: May 2, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 49,805 hours, 26,081 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HL
- Part serial: 341544
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 49,781 hours, 26,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF -60KTS THU AP PROX. 250KNOTS CAPT AIRS EED INDICATOR LAGGED 8-1 0 KT BELW F/O+STDBY A INSPECTION OF CAPT PITOT FOUND DAMAGE INSIDE OF TUBE SEE PHOTO, CAPT PITOT NEEDS REPLACED. PERFORMED FLUSHING OF LINE GOING FROM ADM TO CAPT PITOT NO DEBRIS FOUND IAW AMM 34-10-00-170-001-A REMOVED AND REPLACED CAPT PITOT IAW AMM 34-11-15-400-001-A    COMPLIED WITH MM 34-13-00-720-009-B. FOUND AIRSPEED TO BE WITH IN LIMITS ALL PITOT STATIC EQUIPMENT REMOVED. STILL REQUIRES INSPECTION OF DISCONNECT FITTING ON CAPTS PITOT PROBE.   CAPTAINS PITOT PROBE CONNECTION INSPECTED AND SECURE .
